# SDR CA140523002

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- Engine: Ge GE90110B1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE EN-ROUTE, FIRE WITH BLACK SMOKE REPORTED BY F/A IN REAR GALLEY OVEN.  2 FIRE EXTINGUISHERS USED TO PUT OUT THE FIRE.  F/A OBSERVED SPARKS ABOVE OVEN.  ALL ELECTRICAL POWER TURNED OFF TO THE AFT GALLEY OVEN AND NO FURTHER SERVICE WAS CONDUCTED.  NO INJURIES, AND NO ACFT DAMAGE REPORTED.  ALL 3 OVENS LOCATED IN POSITIONS 71214, 71215, AND 71216 IN THE AFT LT GALLEY WERE REPLACED.  NO ADDITIONAL FAULTS WERE OBSERVED DURING THE FUNCTIONAL TESTS FOLLOWING OVEN INSTALLATION.
